Co-Even Domination In Graphs

  • Manar M. Shalaan and Ahmed A. Omran

Abstract

The aim of this paper is to introduce a new domination parameter in the graphs it is called co-even domination number denoted by . We will touch only a few aspects of the theory to this definition. Some properties and boundaries of this definition are introduced. Furthermore, some properties for some standard graphs and complement graphs are discussed, such as path, cycle, complete, complete bipartite, star, regular, and wheel.

Published
2020-05-01
How to Cite
Manar M. Shalaan and Ahmed A. Omran. (2020). Co-Even Domination In Graphs. International Journal of Control and Automation, 13(03), 330-334. Retrieved from https://sersc.org/journals/index.php/IJCA/article/view/25001